# SDR CALA0300058

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 54,162 hours, 28,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 907-947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H O/B SEAT TRACK AT BS 907-947.5 CORRODED. THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-00-52, FIGURE 204.
